# SDR 20000511AP008

- Difficulty date: December 8, 1999
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N889MA
- Make and model: Boeing 727225
- Aircraft serial: 21854
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN SEAT TRACK LBL 44 STATION 1110 TO 1070 HAS CORROSION.  REMOVED CORROSION FOUND OUT OF LIMITS IAW 51-10-6 PAGE 6.  REMVOED SEAT TRACK IAW 51-30-2 PAGE 5.  FABRICATED SEAT TRACK IAW 53-10-5 PAGE 4.  TREATED AND PRIMED IAW 51-10-2 PAGE 6.  INSTALLED TRACK IAW 51-30-2 PAGE 4.  (M)
